# SDR SWAA2023092804778

- Difficulty date: September 27, 2023
- Submitted: September 28, 2023
- Operation: Air carrier
- Aircraft: N8664J
- Make and model: Boeing 737-8H4
- Aircraft serial: 36649
- Aircraft time: 28,868 hours, 13,691 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Wedge
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 400 Nacelle/P
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 ENGINE LOWER AFT PYLON; AFT WEDGE HAS A CRACK APPROXIMATELY .8 LONG.<[01] VERIFIED CRACK WITH HFEC PER NDT PART 6 51-00-00 PROCEDURE 23.;[02] REPAIRED PER EA# M-23-154-01884
